MathSciNet Relay Station
MathSciNet bibliographic data
MR663892 (83k:55013) 55R45 (57T05)
Kochman, Stanley O. Integral polynomial generators for the homology of $B{\rm SU}$. Proc. Amer. Math. Soc. 86 (1982), no. 1, 179–183.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement